Run out of TRIUMEQ
Oct 13, 2017
I had to travel abroad and didn't take enough TRIUMEQ Tabs with me. My viral load was already undetectable (I started my therapy as soon as i discovered my HIV-Infection). Now i'm already on the fifth (5th) week without taking my Tabs and i've been feeling sick since 8 days (I feel my lymphatic glands already swollen and my tongue hurts also). I'll be receiving the TRIUMEQ tabs in the next couple of days, but i worry that the virus will now get some resistance and that a re-infection is already happening. Is that possible? And if yes, will the Virus get stronger? Should i continue taking the Tabs as soon as i receive them ? I worry very much i'll have to chance the meds, once i never ever had any side effects from TRIUMEQ. Pls help me to deal with that. I appreciate your answer.
Response from Dr. Young
Hello and thanks for posting.
Sounds like you're experiencing typical symptoms after a prolonged treatment interruption.
It's good (and typical) that you didn't have any side effects from your Triumeq. But not to worry. Fortunately, when you discontinue all drugs simultaneously, your risk of drug resistance is very, very low. Moreover, the risk of drug resistance from first-line dolutegravir is also very low. Accordingly, I would expect Triumeq to continue to work for you and would resume taking the pill as soon as you receive them.
I hope that's helpful. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Hiv Be Spread By Two Negative People?
- Can You Get Hiv From Chewing Gum?
- What Are Chances Of Getting Hiv If You Sleep With An Infected Person?
- How Can A Woman Be Hiv Positive And Her Husband Hiv Negative?
- Am Iallowed To Work In Hospital With Hepatitis B
- Does Hiv Survive In The Open Environment?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.